# SDR ABXA010606

- Difficulty date: November 13, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 42,161 hours, 46,750 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Track
- Part number: 99578551
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FORWARD LEFT SEAT TRACK CORRODED AT FORWARD AND AFT MOUNT AREAS. REPLACED SEAT TRACK IAW DC-9 SRM 51-30-1.
